Finite-dimensional categorial complement theorems in shape theory
Compositio Mathematica, Volume 68 (1988) no. 2, p. 161-173
@article{CM_1988__68_2_161_0,
     author = {Mrozik, Peter},
     title = {Finite-dimensional categorial complement theorems in shape theory},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {68},
     number = {2},
     year = {1988},
     pages = {161-173},
     zbl = {0665.55006},
     mrnumber = {966578},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__68_2_161_0}
}
Mrozik, Peter. Finite-dimensional categorial complement theorems in shape theory. Compositio Mathematica, Volume 68 (1988) no. 2, pp. 161-173. http://www.numdam.org/item/CM_1988__68_2_161_0/

1 K. Borsuk: Theory of Retracts. Monografie Matematyczne Tom 44, PWN Warszawa (1967). | MR 216473 | Zbl 0153.52905

2 T.A. Chapman: On some applications of infinite-dimensional manifolds to the theory of shape. Fund. Math. 76 (1972) 181-193. | MR 320997 | Zbl 0262.55016

3 T.A. Chapman: Shapes of finite-dimensional compacta, Fund. Math. 76 (1972) 261-276. | MR 320998 | Zbl 0222.55019

4 D.A. Edwards and H.M. Hastings: Čech and Steenrod Homotopy Theories with Applications to Geometric Topology. Lecture Notes in Math. 542, Springer, Berlin-Heidelberg-New York (1976). | MR 428322 | Zbl 0334.55001

5 S Mardešić and J. Segal: Shape Theory. North Holland, Amsterdam (1982). | MR 676973 | Zbl 0495.55001

6 R.E. Mosher and M.C. Tangora: Cohomology Operations and Applications in Homotopy Theory. Harper & Row, New York (1968). | MR 226634 | Zbl 0153.53302

7 P. Mrozik: Chapman's category isomorphism for arbitrary ARs. Fund. Math. 125 (1985) 195-208. | MR 813757 | Zbl 0592.57013

8 R.B. Sher: Complement theorems in shape theory. In: Shape Theory and Geometric Topology S. Mardešić and J. Segal (ed.) Lecture Notes in Math. 870, Springer, Berlin-Heidelberg -New York (1981) pp. 150-168. | MR 643529 | Zbl 0494.57007

9 E.H. Spanier: Algebraic Topology. McGraw-Hill, New York (1966). | MR 210112 | Zbl 0145.43303

10 G. Venema: Embeddings of compacta with shape dimension in the trivial range. Proc. Amer. Math. Soc. 55 (1976) 443-448. | MR 397738 | Zbl 0332.57005

11 G. Venema: Embeddings in shape theory. In: Shape Theory and Geometric Topology. S. Mardešić and J. Segal (eds.) Lecture Notes in Math. 870, Springer, Berlin-Heidelberg -New York (1981) pp. 169-185. | MR 643530 | Zbl 0491.57009